# SDR AALA20090414TUL02

- Difficulty date: April 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 53,397 hours, 27,184 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, T-ANGLE UPPER AFT CRACKED.  INSTALLED NEW T-ANGLE PER ESO 80174.
